# SDR 29GA2019072600001

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 39,045 hours, 42,764 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1062
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0065 FLL/MHH REPORT: EMERGENCY LIGHT EXTERIOR CONTROL CIRCUIT BREAKER POPS REPEATEDLY. CORRECTIVE ACTION: T/S EMERGENCY LIGHT SYSTEM. FOUND 21LN POWER SUPLY AT FAULT. R/R 21LN EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-10-04-1. EMERGENCY LIGHTING OPS CHECKED NORMAL IAW AMM 33-50-00.
